# SDR 95ZZZW393

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Sta 30 Lbl 3
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FLOORBEAM STA 310 LBL 3 HAS CORROSION ON TOP UNDERSIDE.  REMOVED CORROSION PER SRM 51-10-6.  CUT OUT DAMAGED AREA PER SRM 51040-4.  INSTALLED ANGLE REPAIR AS PER SRM 51-40-4 9.5 INCHES BY 1 INCH BY 1 INCH.  TOTAL CYCLES 29235.
